Alert archive / Ohio / Small Craft Advisories in 2015

Small Craft Advisory 55, NWS Cleveland, OH

December 14, 2015

NWS Cleveland, OH issued this small craft advisory at Dec 14, 2015, 4:06 AM EST. It took effect at Dec 14, 2015, 3:00 PM EST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2015, 4:06 AM EST (09:06 UTC)
In effect from
Dec 14, 2015, 3:00 PM EST
Expired
Dec 15, 2015, 9:39 PM EST
In force
31 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WHUS71 KCLE 140906
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
406 AM EST MON DEC 14 2015

...STRONG STORM SYSTEM WILL MOVE THROUGH THE GREAT LAKES...

.DEEP LOW PRESSURE WILL MOVE NORTHEAST ACROSS THE GREAT LAKES
TODAY FORCING A COLD FRONT EAST ACROSS THE AREA THIS AFTERNOON.

LEZ142>149-141715-
/O.NEW.KCLE.SC.Y.0055.151214T2200Z-151215T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
406 AM EST MON DEC 14 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
4 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
4 PM EST TUESDAY. 

* WINDS...SOUTH WINDS 10 TO 20 KNOTS WILL BECOME SOUTHWEST 15 TO
  25 KNOTS THIS AFTERNOON AND CONTINUE TONIGHT INTO TUESDAY.

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET THIS AFTERNOON AND
  CONTINUE INTO TUESDAY. HIGHER WAVES OF 5 TO 8 FEET ARE EXPECTED
  EAST OF THE ISLANDS TONIGHT AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
7 follow-up statements
485 
WHUS71 KCLE 141427
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
927 AM EST MON DEC 14 2015

...STRONG COLD FRONT WILL MOVE ACROSS LAKE ERIE THIS AFTERNOON...


LEZ142>149-142230-
/O.CON.KCLE.SC.Y.0055.151214T2200Z-151215T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
927 AM EST MON DEC 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 4 PM EST TUESDAY...

* WINDS...SOUTH WINDS 10 TO 20 KNOTS WILL BECOME SOUTHWEST 15 TO
  25 KNOTS THIS AFTERNOON AND CONTINUE INTO TUESDAY.

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET THIS AFTERNOON 
  AND CONTINUE INTO TUESDAY. HIGHER WAVES OF 5 TO 8 FEET ARE 
  EXPECTED EAST OF THE ISLANDS TONIGHT AND TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET
OF THESE CONDITIONS.

&&

$$
627 
WHUS71 KCLE 142000
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
300 PM EST MON DEC 14 2015


LEZ142>149-150400-
/O.EXT.KCLE.SC.Y.0055.151214T2000Z-151215T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
300 PM EST MON DEC 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST TUESDAY...

* WINDS...SOUTH WINDS 15 TO 25 KNOTS WILL TURN TO THE SOUTHWEST
  THIS EVENING AND CONTINUE INTO TUESDAY.

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET THIS EVENING AND
  CONTINUE INTO TUESDAY. HIGHER WAVES OF 5 TO 8 FEET ARE EXPECTED
  EAST OF THE ISLANDS TONIGHT AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
822 
WHUS71 KCLE 150221
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
921 PM EST MON DEC 14 2015


LEZ142>149-151030-
/O.CON.KCLE.SC.Y.0055.000000T0000Z-151215T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
921 PM EST MON DEC 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
TUESDAY...

* WINDS...SOUTHWEST TO WEST 15 TO 25 KNOTS WILL DIMINISH TO 10 TO
  15 KNOTS BY LATE TUESDAY.

* WAVES/SEAS...3 TO 5 FEET FROM THE ISLANDS WEST AND 5 TO 8 FEET
  EAST OF THE ISLANDS. WAVES WILL SUBSIDE TO 2 TO 4 FEET BY
  TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
884 
WHUS71 KCLE 150926
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
426 AM EST TUE DEC 15 2015


LEZ142>144-151500-
/O.EXT.KCLE.SC.Y.0055.000000T0000Z-151215T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
426 AM EST TUE DEC 15 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...WEST SOUTHWEST OF 15 TO 25 KNOTS WILL DECREASE TO 10 TO
  15 KNOTS BY THIS AFTERNOON. 

* WAVES/SEAS...1 TO 3 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$

LEZ145>149-151730-
/O.CON.KCLE.SC.Y.0055.000000T0000Z-151215T2100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
426 AM EST TUE DEC 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...WEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS
  BY LATE TUESDAY.

* WAVES/SEAS...5 TO 8 FEET WILL DECREASE TO 2 TO 4 FEET BY THIS
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
283 
WHUS71 KCLE 151435
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
935 AM EST TUE DEC 15 2015


LEZ142>144-151545-
/O.CAN.KCLE.SC.Y.0055.000000T0000Z-151215T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
935 AM EST TUE DEC 15 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED TO 10 TO 20 KNOTS AND THE WAVES HAVE
SUBSIDED TO 2 TO 4 FEET. WINDS WILL DIMINISH TO 10 TO 15 KNOTS
THIS AFTERNOON AND WAVES WILL SUBSIDE TO 1 TO 3 FEET.

$$

LEZ145>149-152100-
/O.CON.KCLE.SC.Y.0055.000000T0000Z-151215T2100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
935 AM EST TUE DEC 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...WEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 20
  KNOTS BY LATE THIS AFTERNOON.

* WAVES...5 TO 8 FEET WILL DECREASE TO 2 TO 4 FEET BY THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
803 
WHUS71 KCLE 152034
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
334 PM EST TUE DEC 15 2015


LEZ145>149-160300-
/O.EXT.KCLE.SC.Y.0055.000000T0000Z-151216T0300Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
334 PM EST TUE DEC 15 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...WEST WINDS 15 TO 20 KNOTS WILL DIMINISH TO 10 KNOTS OR
  LESS TONIGHT.

* WAVES...3 TO 5 FEET WILL DECREASE TO 2 TO 4 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
870 
WHUS71 KCLE 160239
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
939 PM EST TUE DEC 15 2015


LEZ145>149-160345-
/O.CAN.KCLE.SC.Y.0055.000000T0000Z-151216T0300Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
939 PM EST TUE DEC 15 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WIND AND WAVES WILL CONTINUE TO SUBSIDE TONIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 14, 3:07 AM EST, 59 minutes earlier.

Area forecast discussion, Dec 14, 3:07 AM EST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
307 AM EST MON DEC 14 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE REGION TODAY AS DEEP LOW
PRESSURE MOVES ACROSS THE CENTRAL GREAT LAKES. HIGH PRESSURE WILL
BUILD OVER THE AREA FROM THE SOUTH TUESDAY INTO WEDNESDAY. ANOTHER
COLD FRONT IS EXPECTED TO CROSS THE REGION ON THURSDAY.

&&

.NEAR TERM /THROUGH TODAY/...
DEEP LOW PRESSURE OVER IOWA AT 12Z TODAY WILL CONTINUE ENE ACROSS
THE CENTRAL GREAT LAKES. A COLD FRONT ASSOCIATED WITH THE LOW WILL
MOVE EAST ACROSS THE AREA TODAY REACHING KCLE BY ABOUT 18Z AND
EAST OF THE AREA BY 22Z. NAM12 AND HRRR SHOW RAIN MOVING INTO THE
WESTERN COUNTIES AROUND 12Z...SPREADING EAST ACROSS THE AREA
THROUGH THE MORNING AND REACHING INTO NWRN PA AROUND NOON. WILL
CONTINUE WITH CAT POPS FOR THE REGION TODAY. 850MB JET INCREASES
TO ABOUT 60 KNOTS AROUND 12Z FALLING SLOWLY THROUGH THE DAY. WINDS
SHOULD GET GUSTY LATE MORNING AND AFTERNOON IN THE COLD ADVECTION.
EXPECTING GUSTS INTO THE 30 TO 40 KNOT RANGE BUT SHOULD REMAIN
BELOW ADVISORY CRITERIA. HIGHS IN THE 60S WITH FALLING TEMPS
WEST HALF MID/LATE AFTERNOON.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
THE COLD FRONT WILL BE EAST OF THE AREA BY 00Z WHILE THE LOW WILL
BE CENTERED ACROSS THE CENTRAL GREAT LAKES. MAIN CONCERN FOR THE
EVENING HOURS WILL BE WRAP AROUND MOISTURE SUPPORTING LIGHT RAIN
ACROSS THE AREA BEFORE THE SYSTEM PULLS NORTHEAST. WILL BEGIN THE
EVENING WITH CHANCE POPS FOR LIGHT RAIN MOST AREAS AND LIKELY POPS
NORTHEAST. BY 12Z TUESDAY BEST MOISTURE WILL BE WELL NORTHEAST
HOWEVER THE CORE OF THE COOL AIR WILL BE ACROSS THE AREA WITH
850MB TEMPS AROUND 0C WHICH WILL NOT BE LOW ENOUGH FOR LAKE EFFECT
SO WILL BEGIN WITH ONLY A SLIGHT CHANCE IN THE GRAPHICS AND TAPER
TO NO POPS BY 18Z. HIGH PRESSURE WILL CROSS THE AREA TUESDAY NIGHT
INTO WEDNESDAY. WILL CONTINUE WITH A DRY FORECAST THROUGH
WEDNESDAY EXCEPT FOR A SMALL CHANCE FAR NORTHWEST WEDNESDAY
AFTERNOON. WEDNESDAY AFTERNOON MODELS SHOW ANOTHER COLD FRONT ON
OUR DOORSTEP...ASSOCIATED WITH LOW PRESSURE MOVING NORTHEAST
THROUGH MINNESOTA. WHILE THERE IS NOT A LOT OF MOISTURE WITH THE
FRONT...MODELS SHOW A SIGNIFICANT TEMP DROP...BACK TO NEAR
NORMAL...WITH 850MB TEMPS DROPPING TO -6 TO -8C BY FRIDAY 00Z.
WILL HAVE CHANCE POPS FOR RAIN WEDNESDAY NIGHT DRYING OUT WEST FOR
THURSDAY. WILL CONTINUE CHANCE POPS EAST THROUGH THURSDAY AS MORE
MOISTURE GETS PULLED NORTH INTO THE SYSTEM. WILL TRANSITION TO
LAKE EFFECT RAIN/SNOW THURSDAY NIGHT.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
UPPER LEVEL PATTERN TRENDING TOWARD A WINTER TREND FOR A SHORT
PERIOD AS A DEEP DIGGING UPPER LEVEL TROUGH DIGS INTO THE EASTERN
UNITED STATES BY WEEKS END. THE TROUGH WILL SHIFT OFF THE EAST COAST
BY THE END OF THE WEEKEND AS MASSIVE UPPER LEVEL RIDGE BEGINS TO
BUILD BACK INTO THE AREA FROM THE WEST. THIS WILL KEEP THE TREND OF
MILD TEMPERATURES ONCE WE HEAD INTO THE WEEKEND. TEMPERATURES ARE
EXPECTED TO QUICKLY RECOVER INTO EARLY NEXT WEEK.

IN THE MEAN TIME...COLD FRONT IS PROGGED TO MOVE EAST ACROSS THE
AREA THURSDAY. THIS WILL BEGIN THE INFLUX OF COOLER AIR. BUT THE
TRUE COLD AIR REALLY DOES NOT ARRIVE UNTIL FRIDAY MORNING. AT THIS
TIME...I ANTICIPATE THE HIGH TEMPERATURE WILL PROBABLY OCCUR DURING
THE MORNING HOURS AND TEMPERATURES WILL BEGIN TO FALL SLOWLY THROUGH
THE DAY INTO FRIDAY NIGHT. LOOKING AT TEMPERATURES IN THE LOWER 30S
FOR HIGHS FRIDAY. FLOW BEGINS TO BECOME WELL ALIGNED FRIDAY INTO
SATURDAY AND DEEP MOISTURE IS EXPECTED TO REMAIN PRESENT DURING THIS
TIME PERIOD ALONG WITH UPPER LEVEL POSITIVE VORTICITY ADVECTION AND
COLD AIR ADVECTION. THIS SHOULD GET THE LAKE SNOW MACHINE GOING OVER
NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA FRIDAY THROUGH SATURDAY.
DUE TO THE SYNOPTIC MOISTURE BEING PRESENT...SNOW SHOWERS ARE
EXPECTED FRIDAY NIGHT BUT THE BEST CHANCE WILL BE IN THE EAST.

COLD AIR ADVECTION WILL BE IN EARNEST FRIDAY NIGHT AND WILL LIKELY
BRING TEMPERATURES DOWN INTO THE 20S FOR LOWS. SOME RECOVERY WILL
TRY TO TAKE PLACE SATURDAY AS MID LEVEL TEMPERATURES BEGIN TO WARM
DURING THE DAY. EVENTUALLY BY SATURDAY NIGHT FLOW SHIFTS AWAY FROM
THE LAKE AND SHOULD BRING AN END TO THE LAKE EFFECT SNOW SHOWERS.
OTHERWISE...IT WILL BE FAIR OVER THE REST OF THE FORECAST AREA. FAIR
WEATHER AND TEMPERATURES BACK INTO THE UPPER 30S EXPECTED FOR SUNDAY.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
A STRONG LOW PRESSURE SYSTEM WILL MOVE OUT OF THE PLAINS ACROSS
THE UPPER GREAT LAKES BRINGING SHOWERS AND INCREASING WINDS ON
MONDAY. VFR CONDITIONS EXPECTED THROUGH AT LEAST 12Z THEN LOWER
CEILINGS/VSBYS ARRIVING WITH A BAND OF RAIN ALONG A COLD FRONT
SWEEPING WEST TO EAST. RAIN WILL SPREAD INTO TOL/FDY BETWEEN 12-
14Z...CLE TOWARDS 16Z AND ERI BY 18Z. RAIN WILL GENERALLY LAST 2
HOURS OR LESS AT MOST SITES AND CONDITIONS WILL PRIMARILY BE MVFR
BUT BRIEF IFR IS POSSIBLE. A 50 KNOT LOW LEVEL JET NEAR 2500 FEET
WILL SPREAD INTO NORTHERN OHIO BETWEEN 08-15Z. INCLUDED THE WIND
SHEER WHERE SURFACE WINDS WERE LOW ENOUGH TO WARRANT IT...THEN
REMOVED THE MENTION AS SURFACE WINDS BECOME GUSTY AHEAD OF THE
FRONT. WINDS WILL SHIFT TO SOUTHWEST AND INCREASE BEHIND THE FRONT
DURING THE AFTERNOON. GUSTS OF 25 TO 30 KNOTS WILL BE COMMON WITH
LOCALLY STRONGER GUSTS IN NW OHIO.

OUTLOOK...NON VFR LINGERING INTO TUESDAY ACROSS NORTHEAST OH AND
NORTHWEST PA. NON-VFR PROBABLE WEDNESDAY NIGHT INTO THURSDAY IN
-SHRA.

&&

.MARINE...
WINDS WILL INCREASE DURING THE DAY TODAY ON THE LAKE BUT
NOT EXPECTING THEM TO GO ABOVE GALES. WINDS WILL REMAIN MOSTLY
SOUTHERLY TODAY AND KEEP THE STRONGEST WINDS AND HIGHEST WAVES
OUTSIDE THE 5 NM NEARSHORE WATERS. ONCE WINDS BECOME MORE
WESTERLY...EXPECTING SMALL CRAFT CONDITIONS TO DEVELOP AROUND 5 PM
THIS AFTERNOON AND LAST UNTIL AROUND 4 PM TOMORROW AFTERNOON. SO
WILL GO AHEAD AND HOIST THE SMALL CRAFT FOR THIS TIME PERIOD.
OTHERWISE...WINDS DIMINISH FAIRLY QUICKLY TOMORROW EVENING AND
REMAIN FAIRLY LIGHT THROUGH THURSDAY MORNING. THEN...AS A COLD
FRONT MOVES EAST...WINDS WILL INCREASE AGAIN THURSDAY THROUGH
FRIDAY AND POSSIBLY CAUSE SMALL CRAFT ADVISORIES TO BE ISSUED ONCE
AGAIN.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...LOMBARDY
AVIATION...KEC
MARINE...LOMBARDY
Hazardous weather outlook, Dec 13, 6:18 AM EST, 21 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
618 AM EST SUN DEC 13 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-141130-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
618 AM EST SUN DEC 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-141130-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
618 AM EST SUN DEC 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.